RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1998, Volume 10, Issue 2, Pages 197–228 (Mi aa992)  

This article is cited in 12 scientific papers (total in 12 papers)

Research Papers

On the Dirichlet problem for the wave equation in a cylinder with edges

B. A. Plamenevskii

St. Petersburg State University, Faculty of Physics

Full text: PDF file (1356 kB)

English version:
St. Petersburg Mathematical Journal, 1999, 10:2, 373–397

Bibliographic databases:

Received: 22.08.1997

Citation: B. A. Plamenevskii, “On the Dirichlet problem for the wave equation in a cylinder with edges”, Algebra i Analiz, 10:2 (1998), 197–228; St. Petersburg Math. J., 10:2 (1999), 373–397

Citation in format AMSBIB
\Bibitem{Pla98}
\by B.~A.~Plamenevskii
\paper On the Dirichlet problem for the wave equation in a cylinder with edges
\jour Algebra i Analiz
\yr 1998
\vol 10
\issue 2
\pages 197--228
\mathnet{http://mi.mathnet.ru/aa992}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1629407}
\zmath{https://zbmath.org/?q=an:0910.35018|0907.35017}
\transl
\jour St. Petersburg Math. J.
\yr 1999
\vol 10
\issue 2
\pages 373--397


Linking options:
  • http://mi.mathnet.ru/eng/aa992
  • http://mi.mathnet.ru/eng/aa/v10/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Kokotov, AY, “On the Neumann problem for hyperbolic systems in a wedge”, Doklady Mathematics, 65:2 (2002), 292  zmath  isi
    2. S. Matyukevich, “Nonstationary Maxwell system in domains with edges”, St. Petersburg Math. J., 15:6 (2004), 875–913  mathnet  crossref  mathscinet  zmath
    3. Matioukevitch S., “On the antiplane dynamical problem of elasticity theory in a domain with crack”, Mathematical and Numerical Aspects of Wave Propagation, Waves 2003, 2003, 351–356  crossref  mathscinet  zmath  isi
    4. A. Yu. Kokotov, B. A. Plamenevskii, “Asymptotics of the solutions of the Neumann problem for hyperbolic systems in domains with conic points”, St. Petersburg Math. J., 16:3 (2005), 477–506  mathnet  crossref  mathscinet  zmath
    5. S. I. Matyukevich, B. A. Plamenevskii, “Elastodynamics in domains with edges”, St. Petersburg Math. J., 18:3 (2007), 459–510  mathnet  crossref  mathscinet  zmath  elib
    6. D. V. Korikov, “Asymptotic behavior of solutions to wave equation in domain with a small hole”, St. Petersburg Math. J., 26:5 (2015), 813–838  mathnet  crossref  mathscinet  isi  elib  elib
    7. Vu Trong Luong, Nguyen Thi Hue, “On the Asymptotic of Solution To the Dirichlet Problem For Hyperbolic Equations in Cylinders With Edges”, Electron. J. Qual. Theory Differ., 2014, no. 10, 1–15  crossref  mathscinet  isi
    8. Mueller F.L., Schwab Ch., “Finite Elements With Mesh Refinement For Wave Equations in Polygons”, J. Comput. Appl. Math., 283 (2015), 163–181  crossref  mathscinet  zmath  isi  scopus
    9. D. V. Korikov, B. A. Plamenevskiǐ, “Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes”, St. Petersburg Math. J., 28:4 (2017), 507–554  mathnet  crossref  mathscinet  isi  elib
    10. Mueller F. Schwab Ch., “Finite elements with mesh refinement for elastic wave propagation in polygons”, Math. Meth. Appl. Sci., 39:17 (2016), 5027–5042  crossref  mathscinet  zmath  isi  scopus
    11. Gimperlein H. Meyer F. Oezdemir C. Stark D. Stephan E.P., “Boundary Elements With Mesh Refinements For the Wave Equation”, Numer. Math., 139:4 (2018), 867–912  crossref  mathscinet  zmath  isi  scopus
    12. Korikov D. Plamenevskii B., “Asymptotics of Solutions to Nonstationary Maxwell System in Domains With Small Cavities”, 2018 Days on Diffraction (Dd), ed. Motygin O. Kiselev A. Goray L. Kazakov A. Kirpichnikova A. Perel M., IEEE, 2018, 176–181  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:351
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019